Some remarks on the pointwise sparse domination
Loading...
Official URL
Full text at PDC
Publication date
2019
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Citation
Lerner, A.K., Ombrosi, S.: Some Remarks on the Pointwise Sparse Domination. J Geom Anal. 30, 1011-1027 (2020). https://doi.org/10.1007/s12220-019-00172-9
Abstract
We obtain an improved version of the pointwise sparse domination principle established by Lerner (N Y J Math 22:341–349, 2016). This allows us to determine nearly minimal assumptions on a singular integral operator T for which it admits a sparse domination.